My name is Tania Hung, I’m 20 years old. I’ve had unprotected sex on the 14th of September and took the Postinor Contraceptive pills the very next day, I kinda took 2 pills instead of just taking one, cause I was panicking. My period came on the 27th of September and lasted till the 1st of October. However, for this month, I had unprotected sex again on the 22nd of October under the influence of alcohol, hours passed, I noticed spotting and felt cramping and thought I’d see my period and took the same pill the very next day. I should’ve seen my period again on the 25th/26th of October but still there is no sign. I’ve experienced tender breasts, sore nipples, nausea and fatigue but like I’m always tired due to my irregular sleeping and eating habits. I am currently 3 days late, under stress from examination on Monday, and stressing over the fact that I still have not seen my period. My questions are
1. Am I pregnant?
2. When should I take a pregnancy test?
3. If It is positive and if I have no intentions of keeping the child due to financial circumstances, what should I do? besides, abortion in which I do not want to do that.
4. If I’m not pregnant, what could be the cause of my period being delayed?
5. How can my periodic cycle be improved?10/28/2017 at 9:09 pm
Dear Tania Hung,
I will reply to all your 5 questions in order:
1. The only way to tell if you are pregnant or not is by means of a pregnancy test. My advice is that you take it now to clear your doubts. Anyway, given your situation, there are chances for you to be pregnant, as you had unprotected sex and took no plan B pill afterwards on the second time, so chances are that you are pregnant. But it may also be an alteration after taking 2 morning after pills… keep in mind that it contains a huge dose of hormones, which can alter not only your next period, but during the following months.
2. As I said, you can take a pregnancy test now, given that, as you said, your period is now 4 days late. However, my advice is that you wait at least 7 days. If it’s due to an alteration in your hormones, then a delay of 1 week or more can be considered normal. See also: When to take a pregnancy test.
3. You should ask your medical provider about this, we are a fertility magazine and are not sure about the conditions for doing this in your country.
4. As explained above, if the delay in your period is not due to pregnancy, it is a side effect of having taken the morning after pill.
5. My advice is that you share this with your gynecologist, who will require you to undergo some hormone blood test to check if your hormones are working normally. Sometimes, contraceptives can help with that.
Let me recommend that you read this article to be informed about current existent birth control methods. They are the best way to avoid situations like the one you find yourself in right now. By using a contraceptive, you can enjoy safe intercourse without so many worries: Guide to birth control methods.
I hope I have been able to help,
Best10/30/2017 at 9:10 am
Other topics related to this forum